# SDR COMA0360137

- Difficulty date: March 9, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 20,619 hours, 19,962 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 848847
- Part serial: MX543781
- Condition: Weak
- Location: 3a
- Part time: 18,310 hours, 17,746 cycles
- Stage of operation: AP
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5546 GEAR DISAGREE WARNING SELECTED DOWN.REPLACED HYDRAULIC PUMP 3A.
